# SDR UG8AGM0414

- Difficulty date: January 8, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N5114
- Make and model: Cessna 750
- Aircraft serial: 7500017
- Engine: Allsn AE3007A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WING TANK (0) FILL ON AND VENTING FUEL FOR 3 MIN. 3400 LBS. FUEL.  CREW REMINDED OF SL750-28-02 LETTER IN ALL AIRCRAFT LOG BOOKS REGARDING THIS CONDITION AND WHAT STEPS ARE NEEDED TO CORRECT THIS CONDITION.  NO ACTION TAKEN.  CONDITION IS NORMAL REGARDING THE LATE FILING OF THIS SDR, IT WAS DISCOVERED AS REPORTABLE, FOUND DURING AN AUDIT OF AIRCRAFT RECORDS.
